Central Data Catalog

Citation Information

Type Journal Article - PSC Discussion Papers Series
Title A family of flexible parametric duration functions & their applications to modelling child-spacing in Sub-Saharan Africa
Author(s)
Volume 18
Issue 1
Publication (Day/Month/Year) 2004
Page numbers 0-0
URL http://sociology.uwo.ca/popstudies/dp/dp04-01.pdf

Related studies

»
»
Ghilagaber, Gebrenegus, and Stephen O Gyimah. "A family of flexible parametric duration functions & their applications to modelling child-spacing in Sub-Saharan Africa." PSC Discussion Papers Series 18, no. 1 (2004): 0-0.
Copyright DataFirst, University of Cape Town